# SDR UALA2013020500704

- Difficulty date: February 5, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 90,367 hours, 14,281 cycles
- Engine: Pwa PW4060
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Center Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CENTER AUXILLARY FUEL OVERRIDE PUMP LOW PRESSURE LIGHT ILLUMINATED.  PUMP PREVIOUSLY REPLACED.  SEATED CONNECTORS ON P-5 FUEL MANAGEMENT PANEL.  FUELED CENTER TANK TO 5000 LBS. TRANSFERRED FUEL TO WING TANKS AND CENTER TANK. LOW PRESSURE LIGHTS GROUND CHECKED GOOD.
